# SDR ASOA20160511049

- Difficulty date: May 11, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 39,810 hours, 30,616 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Cabin Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A BURNING ODOR WAS REPORTED AT ROW 4.  MAINTENANCE INSPECTED THE ACFT AND FOUND A BURNED LIGHT SOCKET AT SEAT 4D.  R & R THE HARNESS AT SEAT 4D, OPERATIONALLY TESTED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
